# SDR DL72S992609

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 2730 · Elevator Control System
- Part: Power Pack
- Part number: 10609265003
- Condition: Leaking
- Location: Elevator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYS A QTY RAPIDLY DECREASED ON GEAR RETRACTION.  FOUND RT ELEV POWER PACK LEAKING.  REPLACED RT ELEV POWER PACK.
